Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 149, NWS Philadelphia/Mount Holly

July 17, 2024Carbon County, Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 17, 2024, 5:51 PM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2024, 5:51 PM EDT (21:51 UTC)
Expired
Jul 17, 2024, 6:45 PM EDT
In force
54 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carbon County, PA, Monroe County, PA

The radar

The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 12:58 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

198 
WUUS51 KPHI 172151
SVRPHI
PAC025-089-172245-
/O.NEW.KPHI.SV.W.0149.240717T2151Z-240717T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
551 PM EDT Wed Jul 17 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northeastern Carbon County in northeastern Pennsylvania...
  Monroe County in northeastern Pennsylvania...

* Until 645 PM EDT.

* At 551 PM EDT, a severe thunderstorm was located over Bear Creek
  Village, or 9 miles southeast of Wilkes-Barre, moving east at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Mount Pocono, East Stroudsburg, Tobyhanna, Henryville, Pocono
  Pines, Pocono Raceway, Lake Harmony, Skytop, Tannersville,
  Mountainhome, Alpine Mountain, Long Pond, Arrowhead Lake, Reeders,
  Analomink, Canadensis, Scotrun, Blakeslee, Echo Lake, and Paradise
  Valley.

This includes the following highways...
 Northeast Extension between mile markers 90 and 97.
 Interstate 80 in Pennsylvania between mile markers 278 and 306, and
between mile markers 313 and 314.
 Interstate 380 in Pennsylvania between mile markers 0 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

&&

LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
      4099 7513 4103 7576 4108 7577 4113 7569
      4112 7564 4123 7554 4122 7551 4123 7551
      4125 7513
TIME...MOT...LOC 2151Z 265DEG 31KT 4117 7573 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
3 follow-up statements
620 
WWUS51 KPHI 172207
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
607 PM EDT Wed Jul 17 2024

PAC025-089-172245-
/O.CON.KPHI.SV.W.0149.000000T0000Z-240717T2245Z/
Carbon PA-Monroe PA-
607 PM EDT Wed Jul 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN CARBON AND MONROE COUNTIES...

At 606 PM EDT, a severe thunderstorm was located over Arrowhead Lake,
or 9 miles west of Mount Pocono, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Mount Pocono, East Stroudsburg, Tobyhanna, Henryville, Pocono Pines,
Pocono Raceway, Lake Harmony, Skytop, Tannersville, Mountainhome,
Alpine Mountain, Long Pond, Arrowhead Lake, Reeders, Analomink,
Canadensis, Scotrun, Blakeslee, Echo Lake, and Paradise Valley.

This includes the following highways...
 Interstate 80 in Pennsylvania between mile markers 283 and 306, and
between mile markers 313 and 314.
 Interstate 380 in Pennsylvania between mile markers 0 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
      4099 7513 4101 7548 4106 7564 4111 7572
      4113 7569 4112 7564 4123 7554 4122 7551
      4123 7551 4125 7513
TIME...MOT...LOC 2206Z 264DEG 31KT 4117 7553 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
632 
WWUS51 KPHI 172224
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT Wed Jul 17 2024

PAC025-172233-
/O.CAN.KPHI.SV.W.0149.000000T0000Z-240717T2245Z/
Carbon PA-
624 PM EDT Wed Jul 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARBON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled. A 
Severe Thunderstorm Warning remains in effect for southwest Carbon 
County until 7:15 PM EDT.

A Severe Thunderstorm Watch remains in effect until 8:00 PM EDT for 
northwestern New Jersey...and northeastern Pennsylvania.

LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
      4099 7513 4100 7537 4118 7558 4123 7554
      4122 7551 4123 7551 4125 7513
TIME...MOT...LOC 2223Z 265DEG 31KT 4117 7534 

$$

PAC089-172245-
/O.CON.KPHI.SV.W.0149.000000T0000Z-240717T2245Z/
Monroe PA-
624 PM EDT Wed Jul 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN MONROE COUNTY...

At 623 PM EDT, a severe thunderstorm was located near Mount Pocono,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Mount Pocono, East Stroudsburg, Tobyhanna, Reeders, Henryville,
Pocono Pines, Analomink, Skytop, Tannersville, Mountainhome,
Canadensis, Alpine Mountain, Scotrun, Echo Lake, Paradise Valley,
Gouldsboro State Park, Stroudsburg, Cresco, Arlington Heights, and
Shawnee.

This includes the following highways...
 Interstate 80 in Pennsylvania between mile markers 295 and 306, and
between mile markers 313 and 314.
 Interstate 380 in Pennsylvania between mile markers 0 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
      4099 7513 4100 7537 4118 7558 4123 7554
      4122 7551 4123 7551 4125 7513
TIME...MOT...LOC 2223Z 265DEG 31KT 4117 7534 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
169 
WWUS51 KPHI 172237
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
637 PM EDT Wed Jul 17 2024

PAC089-172245-
/O.CON.KPHI.SV.W.0149.000000T0000Z-240717T2245Z/
Monroe PA-
637 PM EDT Wed Jul 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN MONROE COUNTY...

At 637 PM EDT, a severe thunderstorm was located over Alpine
Mountain, or 8 miles east of Mount Pocono, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Mount Pocono, East Stroudsburg, Henryville, Analomink, Skytop,
Mountainhome, Canadensis, Alpine Mountain, Echo Lake, Paradise
Valley, Stroudsburg, Cresco, Arlington Heights, Shawnee, and
Marshalls Creek.

This includes Interstate 80 in Pennsylvania between mile markers 312
and 314.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
      4099 7513 4099 7521 4113 7536 4124 7532
      4125 7513
TIME...MOT...LOC 2237Z 267DEG 30KT 4114 7520 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 4:32 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 17, 4:32 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
432 PM EDT Wed Jul 17 2024

.SYNOPSIS...
A strong cold front will cross the Middle Atlantic region
tonight. It will be followed by high pressure for the end of the
week and into the weekend. Another upper system and surface
front will arrive by early next week.

&&

.NEAR TERM /THROUGH THURSDAY/...
Convection is ongoing across eastern PA and into northwestern
NJ. Damaging winds have already been reported with some of these
severe thunderstorms with more expected on the way. A Severe
Thunderstorm Watch remains in effect for the northern half of
our coverage area. A new Severe Thunderstorm Watch has been
issued for extreme southern NJ and the Delmarva.

Latest mesoanalysis shows SBCAPE values have recovered with
widespread 2000-3000+ J/kg this afternoon, providing ample fuel
for convection to erupt across the region through the rest of
today and into tonight. Sufficient deep layer shear (25-30kts)
and steep lapse rates will also support rapidly developing
updrafts and severe storms. PWAT values over 2 inches across the
region will support heavy downpours leading to localized flash
flooding. The first round of storms will mainly impact the I-95
corridor and points N&W through this evening before the front
shifts ESE and brings another round of numerous to widespread
storms across southern NJ and the Delmarva through late tonight.
Storms should eventually give way to just some residual showers
before tapering off from northwest to southeast overnight as the
cold front shifts further offshore. Behind the front, light NW
winds and temperatures falling into the upper 60s to low 70s.
Some patchy fog will be possible as well.

The cold front should fully cross through the region by
Thursday morning but will begin to slow down as it passes to our
south and east. So while, the northern half of the area will
begin to see some clearing, the southern half of the area
(especially near the coast), will see cloud cover linger
throughout the day. Isolated to scattered showers and storms may
hang up along the southern Jersey shore and southern Delmarva
in the afternoon. On the bright side, this cold front will knock
down temps and humidity with highs mainly in the mid 80s.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
Front will continue slowly sliding southeastward away from the
area Thursday night. A few showers or thunderstorms may linger
in the evening across southern Delaware but it should clear out
after midnight. Lows will be in the considerably more
comfortable 60s for most of the area.

Friday looks like the most pleasant day of the forecast as
Canadian high pressure briefly builds southward into the area.
Dew points will be down into the upper 50s and lower 60s with
highs only in the mid to upper 80s with mostly sunny skies and
light winds.

High pressure starts to push eastward with a lee-side trough
developing on Saturday. With winds turning back to the south,
dew points will start to creep back up. The increased moisture
plus lee side trough combined with a weak upper disturbance
working in from the southwest may be enough to bring some
scattered showers and isolated thunderstorms by afternoon,
especially west and southwest of Philly. Further north and east,
dry conditions should prevail. While dew points will be back
solidly into the 60s, highs should remain mostly in the upper
80s, so still considerably more comfortable than recent days,
but not quite as nice as Friday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The stalled front to our south will gradually creep back
northward as we head into the middle of next week. Combined with
passing upper disturbances, this should result in a general
turn towards cloudier, more showery weather, with lower temps by
mid week.

At first however, Sunday should be similar to Saturday, with
some spotty convection possible mainly west and southwest of
Philly. Dew points keep creeping up, but temps remain in the
upper 80s overall.

By Monday the increased moisture is more apparent, as dews
start to approach 70 and the front starts to push back north.
This should result in a slightly better chance of convection,
but again, not huge. Still mainly upper 80s for highs.

Tuesday and Wednesday are when conditions turn wetter, with the
front pushing back into the area with clouds and scattered
showers/t- storms becoming common. This will cause cooler temps
as well, with highs down into the mid 80s, but dew points rising
into the low-mid 70s. Will need to monitor for any locally
heavy rain risks given high moisture and slow moving front in
the vicinity, but overall this looks like a beneficial change in
the weather.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...

Rest of this afternoon...Thunderstorms in the afternoon and
into the evening could result in sub-VFR conditions beginning by
as early as around 18-20z for ABE and RDG but mainly after 21z
for the I-95 TAF sites and points south/east. TSRA coverage will
become more numerous and widespread towards the end of the
afternoon. Winds mainly out of the southwest around 10 kts.
Strong, gusty winds possible in and around any thunderstorms.
Moderate confidence.

Tonight...Sub-VFR conditions likely with numerous to widespread
thunderstorms. Some storms may be severe with locally damaging
winds. Storms should move out after 04-06Z but sub VFR cigs
likely in their wake from fog and low stratus. Winds southwest
around 10 knots early this evening veering to northwest 5 to 10
knots overnight. Moderate confidence.

Thursday...Some lingering sub VFR cigs early in the morning with
a few lingering showers possible at MIV and ACY. Some afternoon
showers and storms possible for ACY. Otherwise VFR. NW winds
around 5 to 10 knots. Moderate confidence.

Outlook...

Thursday night thru Friday night...VFR with no significant
weather.

Saturday through Monday...mostly VFR with a slight chance of
showers and thunderstorms, mainly in the afternoon and evening
hours.

&&

.MARINE...
Small Craft Advisory in effect through Thursday morning for all
coastal waters with SSW winds 20 knots gusting up to 25 knots
with seas around 5 feet. There will also be some storms moving
over the waters that could bring locally stronger winds
potentially gusting over 40 knots.

By Thursday, winds/seas should be sub SCA but there still could
be some lingering showers and storms over the waters.

Outlook...

Thursday night through Monday...Conditions will generally be
below Small Craft Advisory criteria. Wind gusts of 15 kt or less
with wave heights of 4 feet or less. Slight chance showers and
thunderstorms, mainly in the afternoon and evening hours.

Rip currents...

For Thursday, winds will turn more offshore out of the west to
northwest and decrease to around 10 mph. Wave heights will
mainly be around 1-2 feet in Delaware and 2-3 feet in New
Jersey with a 7-8 second period. As the winds should be weaker
and directed offshore across the region, the risk for the
development of dangerous and life threatening rip currents is
forecast to be LOW at the DE beaches and MODERATE at the NJ
shore on Thursday.

For Friday, winds will become northeasterly but remain around
10 mph. Wave heights will mainly remain around 1-2 feet in
Delaware and 2-3 feet in New Jersey with a 7-8 second period.
Therefore, the risk for the development of dangerous and life
threatening rip currents is forecast to be LOW at the DE beaches
and MODERATE at the NJ shore on Friday.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT this evening for
     PAZ060>062-070-071-101>106.
     Heat Advisory until 8 PM EDT this evening for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT this evening for
     NJZ007>010-012-013-015>023-027.
     Heat Advisory until 8 PM EDT this evening for NJZ001-014.
     Air Quality Alert until 11 PM EDT this evening for NJZ012>015-
     017>019.
DE...Excessive Heat Warning until 8 PM EDT this evening for
     DEZ001>003.
     Heat Advisory until 8 PM EDT this evening for DEZ004.
MD...Excessive Heat Warning until 8 PM EDT this evening for MDZ012-
     015-019-020.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for ANZ450>455.

&&

SYNOPSIS...RCM
NEAR TERM...MJL
SHORT TERM...RCM
LONG TERM...RCM
AVIATION...MJL/RCM
MARINE...MJL/RCM

In the hours before

Local storm report, Jul 17, 3:42 PM EDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
342 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     Tstm Wnd Dmg     1 ENE East Brandywine T 40.04N 75.75W
07/17/2024                   Chester            PA   Trained Spotter

            Photos of large limbs and a few trees down
            near Corner Ketch Rd and Rolling Glenn Lane.
            Time estimated.

&&

DeSilva
Local storm report, Jul 17, 3:51 PM EDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
351 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     Tstm Wnd Dmg     Chester Springs         40.10N 75.62W
07/17/2024                   Chester            PA   Trained Spotter

            Multiple reports of large trees down all
            around Chester Springs area. Time estimated
            from radar.

&&

DeSilva
Local storm report, Jul 17, 4:15 PM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
415 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Dmg     Trooper                 40.15N 75.40W
07/17/2024                   Montgomery         PA   Emergency Mngr

            Large tree split off about half way up and
            blocking the roadway. This occurred at South
            Midland and Oakdale Avenues in Lower
            Providence Township. Time estimated from
            radar.

&&

Gorse
Local storm report, Jul 17, 4:26 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
426 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     Tstm Wnd Dmg     1 WNW Chesterbrook      40.09N 75.48W
07/17/2024                   Chester            PA   Trained Spotter

            Received photos of a large tree that fell
            down on backyard deck with multiple other
            trees down on roads. Time estimated.

&&

DeSilva
Local storm report, Jul 17, 4:42 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
442 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     Tstm Wnd Gst     Burlington Bristol Brid 40.08N 74.87W
07/17/2024  M47 MPH          Bucks              PA   Mesonet

            Burlington, PA (NOS-PORTS).

&&

DeSilva
Local storm report, Jul 17, 5:12 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
512 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Dmg     2 WNW Sandyston Twp     41.23N 74.85W
07/17/2024                   Sussex             NJ   Trained Spotter

            Received a photo of trees down laying across
            Old Mine Rd between Peters Valley and CR560.
            Time estimated.

&&

DeSilva

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:05 PM EDTSevere Thunderstorm WarningPHIChester, Delaware70 min
Jul 16, 8:13 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery62 min
Jul 16, 8:23 PM EDTSevere Thunderstorm WarningPHIBucks, Delaware, Montgomery, Philadelphia67 min
Jul 16, 9:04 PM EDTSevere Thunderstorm WarningPHIDelaware56 min
Jul 17, 2:16 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery59 min
Jul 17, 3:05 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia39 min
Jul 17, 6:18 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe57 min
Jul 17, 6:40 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton65 min
Jul 17, 7:06 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton54 min
Jul 17, 7:18 PM EDTFlash Flood WarningPHICarbon, Lehigh, Monroe, Northampton2 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.